Notre Dame Journal of Formal Logic

Incompleteness of a logic of Routley's.

A. Trew

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 9, Number 4 (1968), 385-387.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893527

Zentralblatt MATH identifier
0191.29002

Mathematical Reviews number (MathSciNet)
MR0263617

Digital Object Identifier
doi:10.1305/ndjfl/1093893527

Subjects
Primary: 02.16

Citation

Trew, A. Incompleteness of a logic of Routley's. Notre Dame Journal of Formal Logic 9 (1968), no. 4, 385--387. doi:10.1305/ndjfl/1093893527. http://projecteuclid.org/euclid.ndjfl/1093893527.


Export citation